# SDR IPXA2023112767770

- Difficulty date: November 7, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7553
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: R/H WTB, INTERCOSTAL, FOUND EXFOLIATE CORROSION, BETWEEN STA 1037 TO STA 1060. INSTALLED T-CHORD IAW SRM 51-40-02. REVIEWED
